Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

4 Issues per year

IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2017: 1.15

See all formats and pricing
More options …
Volume 7, Issue 3


On certain anisotropic elliptic equations arising in congested optimal transport: Local gradient bounds

Lorenzo Brasco / Guillaume Carlier
Published Online: 2013-06-28 | DOI: https://doi.org/10.1515/acv-2013-0007


Motivated by applications to congested optimal transport problems, we prove higher integrability results for the gradient of solutions to some anisotropic elliptic equations, exhibiting a wide range of degeneracy. The model case we have in mind is the following: x(|ux|-δ1)+q-1ux|ux|+y(|uy|-δ2)+q-1uy|uy|=f, for 2q< and some non-negative parameters δ1,δ2. Here (·)+ stands for the positive part. We prove that if fL loc , then uL loc r for every r ≥ 1.

Keywords: Degenerate elliptic equations; anisotropic problems; traffic congestion

MSC: 35J70; 35B65; 49K20

About the article

Received: 2013-02-28

Revised: 2013-06-14

Accepted: 2013-06-20

Published Online: 2013-06-28

Published in Print: 2014-07-01

Funding Source: ANR

Award identifier / Grant number: ANR-09-JCJC-0096-01 EVAMEF

Funding Source: ANR

Award identifier / Grant number: ANR-07-BLAN-0235 OTARIE

Funding Source: ERC

Award identifier / Grant number: Advanced Grant No. 226234

Citation Information: Advances in Calculus of Variations, Volume 7, Issue 3, Pages 379–407, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2013-0007.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Giovanni Cupini, Flavia Giannetti, Raffaella Giova, and Antonia Passarelli di Napoli
Journal of Differential Equations, 2018
P. Bousquet, L. Brasco, C. Leone, and A. Verde
Calculus of Variations and Partial Differential Equations, 2018, Volume 57, Number 3
Pierre Bousquet and Lorenzo Brasco
Analysis & PDE, 2018, Volume 11, Number 4, Page 813
Menita Carozza, Flavia Giannetti, Francesco Leonetti, and Antonia Passarelli di Napoli
Nonlinear Analysis, 2017
Filippo Santambrogio
Journal of Mathematical Analysis and Applications, 2017
Isabeau Birindelli and Françoise Demengel
Journal of Elliptic and Parabolic Equations, 2016, Volume 2, Number 1-2, Page 171
Lorenzo Brasco, Chiara Leone, Giovanni Pisante, and Anna Verde
Nonlinear Analysis: Theory, Methods & Applications, 2017, Volume 153, Page 169

Comments (0)

Please log in or register to comment.
Log in